Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128

  [Search Papers]
1001. A. Imaanpur,
On Supermembrane Actions on Calabi-Yau 3-Folds
Phys. Lett. B 492(2000), 365-368  [abstract]   
IPM/P-2000/059
 
1002. M. Khorrami and K. Saaidi,
Nonlocal Two-Dimensional Yang-Mills and Generalized Yang-Mills Theories
Int. J. Mod. Phys. A 15(2000), 4749-4759  [abstract]   
IPM/P-2000/058
 
1003. M.A. Jafarizadeh and S.J. Akhtarshenas,
Generalized Master Function Approach to One-Dimensional Quasiexactly Solvable Models
J. Math. Phys. 41(2000), 7783-7796  [abstract]   
IPM/P-2000/055
 
1004. N. Naffari and R. Asgari,
Correlations in A Multisubband Quasi-One-Dimensional Electron Gas
Phys. Rev. B 62(2000), 16001-16017  [abstract]   
IPM/P-2000/054
 
1005. A. Aghamohammadi and M. Khorrami,
Similarity Transformation in One-Dimensional Reaction-Diffusion Systems: The Voting Model as An Example
J. Phys. A: Math. Gen. 33(2000), 7843-7855  [abstract]   
IPM/P-2000/048
 
1006. M. Modarres and H.R. Moshfegh,
Lowest-Order Constrained Variational Calculation for \Beta-Stable Matter Temperature
Phys. Rev. C 62(2000), 044308-1-7  [abstract]   
IPM/P-2000/043
 
1007. M. Alimohammadi and N. Ahmadi,
Class of Integrable Diffusion-Reaction Processes
Phys. Rev. E 62(2000), 1674-1682  [abstract]   
IPM/P-2000/042
 
1008. B. Farrokhi, B. Maraghechi and J.E. Willett,
Raman Free-Electron Laser with A Coaxial Wiggler
Phys. Plasmas 7(2000), 4266-4272  [abstract]   
IPM/P-2000/041
 
1009. A. Aghamohammadi, A.H. Fatollahi, M. Khorrami and A. Shariati,
Multispecies Reaction-Diffusion Systems
Phys. Rev. E 62(2000), 4642-4649  [abstract]   
arXive.org link: cond-mat/0007093 [ abs, src, ps, others], cited by
IPM/P-2000/040
 
1010. A.H. Fatollahi,
Gauge Symmetry as Symmetry of Matrix Coordinates
Eur. Phys. J. C 17(2000), 535-538  [abstract]   
arXive.org link: hep-th/0007023 [ abs, src, ps, others], cited by
IPM/P-2000/039
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.